Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Bolthausen, E (1977). Convergence in distribution of minimum-distance estimators. Metrika, 24(4):215-227.

Full text not available from this repository.

View at publisher

Abstract

It is shown that (under some regularity conditions) minimum distance estimators for a (possibly multidimensional) real parameter of a family of univariate continuous distribution functions have an asymptotic distribution. If the distance is derived from the mean-square norm it is proved that the asymptotic distribution is normal. Weak convergence of empirical distribution to the Brownian bridge is the essential tool for the proof.

Citations

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Minimum-Distance Estimators; Convergence in Distribution; Skorohod Metric
Language:English
Date:1977
Deposited On:19 Oct 2009 14:21
Last Modified:23 Nov 2012 12:51
Publisher:Springer
ISSN:0026-1335
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1007/BF01893411
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN358794056_0024&DMDID=dmdlog57
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0396.62022

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page